Нікітін Анатолій Володимирович,

д.т.н., доц., Професор
Нікітін Анатолій Володимирович
QA
Резюме
Посилання на профілі в науковометричних базах

Опис віProfil w Scopus:

(https://www.scopus.com/authid/detail.uri?authorId=57200009079).


Web of Science ResearcherID 

F-3565-2017дсутній

Найважливіші наукові публікації

Опис відсутнійМонографії

1. Y.Chabanyuk, A.Nikitin, U.Khimka Asymptotic Analyses for Complex Evolutionary Systems with Markov and Semi-Markov Switching Using Approximation Schemes.-Monografia (ISBN: 978-1-119-77973-5) November 2020 Wiley-ISTE 240 Pages

2. Y.Chabanyuk, A.Nikitin, U.Khimka. Asymptotic Properties for Evolutionary Equations with Markov Switching Using Approximation Schemes (українською мовою). – Monografia (ISBN: 978-83-7947-326-7). – Lublin, Poland, «Wydawnictwo Politechniki Lubelskiej», 2018. – 225 с.

3. I.Samoilenko, A.Nikitin. The Analyse of Asymptotic Properties for Evolutionary Equations with Random Impact Under Poisson Approximation Conditions (українською мовою). – Monografia (ISBN: 978-617-7828-70-8). – Київ,  «Видавництво Людмила», 2020. – 204 с.

Статті


1. Samoilenko, I.V. Peculiarities of Construction and Analysis of the Information Warfare Model with Markov Switchings and Impulse Perturbations Under Levy Approximation Conditions / I.V. Samoilenko, A.V. Nikitin, G.V. Verovkina // Cybernetics and Systems Analysis, 2021, 57(4), P. 621–628

2. Iksanov, A. Limit theorems for discounted convergent perpetuities /Iksanov, A., Nikitin, A., Samoilenko, I.//  Electronic Journal of Probability, 2021. – P.1-27

https://projecteuclid.org/journals/electronic-journal-of-probability/volume-26/issue-none/Limit-theorems-for-discounted-convergent-perpetuities/10.1214/21-EJP705.full

3. Chabanyuk, Y.M. Control Problem for the Impulse Process under Stochastic Optimization Procedure and Levy Conditions / Y.M. Chabanyuk, A.V. Nikitin, U.T. Khimka // Matematychni Studii, 2021, 55(1), P. 107–112

4. Samoilenko I.V. Double Merging of the Phase Space for Stochastic Differential Equations with Small Additions in Poisson Approximation Conditions / I.V.Samoilenko, A.V. Nikitin // Cybernetics and System analysis. – 2019. – 55, № 2. – P.108 – 116.

5. Chabanyuk Y.M. Asymptotic properties of the impulse perturbation process under Levy approximation conditions with the point of equilibrium of the quality criterion  / Y.M. Chabanyuk, A.V. Nikitin, U.T. Khimka // Mat. Stud. 52 (2019), Р. 25 – 35.

6. Samoilenko I.V. Asymptotic Dissipativity for Merged Stochastic Evolutionary Systems with Markov Switchings and Impulse Perturbations under Conditions of Lévy Approximation / I.V.Samoilenko, A.V. Nikitin, B.V. Dovhai // Cybernetics and System analysis. – 2020. – 56, № 3. – P.392 – 400.

7. Samoilenko I.V. Double merging of phase space for differential equations with small stochastic supplements under Levi and Poisson approximation conditions / I.V. Samoilenko A.V. Nikitin // Annals of the University of Craiova - Mathematics and Computer Science Series. –  Volume 47(1), 2020, P. 141–157.

8. Nikitin А.V. Asymptotic dissipativity of stochastic processes with impulsive perturbation in the Levy approximation scheme / А.V. Nikitin // Journal of Automation and Information Sciences. – 2018. – 50, №4. – P. 54–63.

9. Nikitin A.V. Asymptotic Properties of a Stochastic Diffusion Transfer Process with an Equilibrium Point of a Quality Criterion / A.V. Nikitin // Cybernetics and System analysis. – 2015. – Volume 51, Issue 4. – P. 650–656.

10. Nikitin A.V. Asymptotics of Normalized Control with Markov Switchings /A.V. Nikitin, U.T. Khimka // Ukrainian Mathematical Journal. – 2017. – 68, №8. – P. 1252–1262.

Наукова робота
2021

Виступ з доповіддю на науковій конференції, яка проводиться за кордоном

2 доповіді

  Сертифікати, дипломи...
  Контакти та соціальні мережі
Зв'язок

Email: anatolii.nikitin@oa.edu.ua

Посилання
Посилання відсутні.
На головну